Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Rapid IJ (aka Easy Internal Jugular Cannulation)

Buscar en contenido

Contenido:

lunes, 9 de mayo de 2016

Digoxin Toxicity: Myths, Truths and Management

Resultado de imagen de http://aaem/RSA
AAEM/RSA Blog - MAY 8, 2016 - Author: Andrew V. Bokarius
"The Bottom Line 
The fear of calcium use in digoxin toxicity with hyperkalemia seems unfounded but the evidence is limited, especially in acute toxicity. The idea of “stone heart” from calcium is likely just a myth; however, it should be noted that calcium is not the optimal treatment in these cases. Rather than likening calcium to Medusa’s stone-turning powers, treatment should focus on the real problem—the digoxin toxicity. Nevertheless, in a patient with 
unknown digoxin use and hyperkalemia, calcium should be used in the standard fashion. For digoxin toxicity, order digoxin immune fab, monitor and support your patient, and don’t get caught up in the idea of a mythical stone heart."